# SDR 2007UALA01400

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 21,261 hours, 8,256 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: BR963165
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT ROW LIGHT INOP AT SEAT 6.  REPLACED CABLE.
